Global Holder regularity for the fractional p-Laplacian

Marco Squassina, Antonio Iannizzotto, Sunra Mosconi

Research output: Contribution to journalArticlepeer-review

89 Citations (Scopus)

Abstract

By virtue of barrier arguments we prove C alpha-regularity up to the boundary for the weak solutions of a non-local, non-linear problem driven by the fractional p-Laplacian operator. The equation is boundedly inhomogeneous and the boundary conditions are of Dirichlet type.
Original languageEnglish
Pages (from-to)1355-1394
Number of pages40
JournalRevista Matematica Iberoamericana
Volume32
Publication statusPublished - 2016

Keywords

  • fractional p-Laplacian
  • global Holder regularity

Fingerprint

Dive into the research topics of 'Global Holder regularity for the fractional p-Laplacian'. Together they form a unique fingerprint.

Cite this